Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tarski's extension theorem for group-valued charges


Authors: Vincenzo Aversa and K. P. S. Bhaskara Rao
Journal: Proc. Amer. Math. Soc. 90 (1984), 79-82
MSC: Primary 28B10
DOI: https://doi.org/10.1090/S0002-9939-1984-0722419-2
MathSciNet review: 722419
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A result of Tarski on extensions of real-valued charges is extended to group-valued charges for certain groups.


References [Enhancements On Off] (What's this?)

  • [1] K. P. S. Bhaskara Rao and M. Bhaskara Rao, Theory of charges, Academic Press, New York, 1983. MR 751777 (86f:28006)
  • [2] L. Fuchs, Infinite abelian groups, Vol. I, Academic Press, New York, 1970. MR 0255673 (41:333)
  • [3] A. Horn and A. Tarski, Measures on Boolean algebras, Trans. Amer. Math. Soc. 64 (1948), 467-497. MR 0028922 (10:518h)
  • [4] Z. Lipecki, Extensions of additive set functions with values in a topological group, Bull. Acad. Polon. Sci. Sér. Sci. Phys. Astronom. 22 (1974), 19-27. MR 0349947 (50:2440)
  • [5] M. Sion, Outer measures with values in a topological group, Proc. London Math. Soc. (3) 19 (1969), 89-106. MR 0239039 (39:398)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B10

Retrieve articles in all journals with MSC: 28B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0722419-2
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society